# SDR AALA20041031

- Difficulty date: October 7, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - CEILING EMERGENCY LIGHTS FROM SEATS 18 TO 21 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 20DEF FOR CEILING EMERGENCY LIGHTS FROM SEATS 18 TO 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.
